# SDR SWIA202052949

- Difficulty date: August 15, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333.00 CRACKED BETWEEN STGR 0 AND STGR 1L.  C-CHECK RO 10/1/2020.  REPAIRED FRAME BY INSTALLING NEW FRAME, IAW CRJ-200 SRM.  COMPLETED TASK CARD AND ATTACHED COMPLETED 337.  NO WEIGHT CHANGE.
